# SDR ASAA2019092530821

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 50,013 hours, 14,961 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF#1 RADIO DOES NOT TRANSMIT. GROUNDED - YES. PERFORMED FIM 23-11 TASK 806, USED HF FREQ 50547. NO FAULTS NOTED.
